Items where Research Group is "Faculty of Science > Research Groups > Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: D | E | G | M | P | S
Number of items: 12.

D

Droste, M, Gray, R and Truss, JK (2008) Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs. Order, 25 (4). pp. 349-357. ISSN 0167-8094

E

Evans, DM (2008) Expansions of fields by angular functions. Journal of the Institute of Mathematics of Jussieu, 7 (4). pp. 735-751. ISSN 1475-3030

Everest, G, Ingram, P, Mahé, V and Stevens, S (2008) The uniform primality conjecture for elliptic curves. Acta Arithmetica, 134 (2). pp. 157-181. ISSN 0065-1036

G

Gray, R (2008) HALL'S CONDITION AND IDEMPOTENT RANK OF IDEALS OF ENDOMORPHISM MONOIDS. Proceedings of the Edinburgh Mathematical Society, 51 (01). pp. 1-16. ISSN 0013-0915

Gray, R and Mitchell, JD (2008) Largest subsemigroups of the full transformation monoid. Discrete Mathematics, 308 (20). pp. 4801-4810. ISSN 1872-681X

Gray, R and Ruškuc, N (2008) Green index and finiteness conditions for semigroups. Journal of Algebra, 320 (8). pp. 3145-3164.

Gray, R and Truss, JK (2008) Construction of some countable 1-arc-transitive bipartite graphs. Discrete Mathematics, 308 (24). pp. 6392-6405. ISSN 1872-681X

M

Miemietz, V (2008) On Representations of Affine Hecke Algebras of Type B. Algebras and Representation Theory, 11 (4). pp. 369-405. ISSN 1386-923X

P

Paskunas, V and Stevens, S (2008) On the realisation of maximal simple types and epsilon factors of pairs. American Journal of Mathematics, 130 (5). pp. 1211-1261. ISSN 0002-9327

S

Siemons, J (2008) Permutation groups defined by unordered relations, (with F dalla Volta), Ischia Group Theory 2008. World Scientific Press. pp. 56-67.

Stevens, S (2008) The supercuspidal representations of p-adic classical groups. Inventiones Mathematicae, 172 (2). pp. 289-352. ISSN 0020-9910

Sécherre, V and Stevens, S (2008) Représentations lisses de GLm(D) IV : représentations supercuspidales. Journal of the Institute of Mathematics of Jussieu, 7 (03). pp. 527-574. ISSN 1474-7480

This list was generated on Sat Dec 16 16:35:04 2017 GMT.